Jump to content
Important Survey - Please Participate ×

Nasal Spray with Steriods


[Bh...]

Recommended Posts

I just went to the doctor and they prescribed me flonase which is a steriod nasal spray for my viral sinus infection.  I wanted to try 1-2 squirts per nose in the morning and that's it.

 

Is it ok to take once a day?

 

Can it have bad side effects?

 

Thanks so much for your advice!  :smitten:

Link to comment
Share on other sites

I used to use flonase every day for years but had to stop using it when I started my taper from klonopin because it amped me up and also contributed to my insomnia. I never experienced any other side effects.

 

Yes, you can take it once a day. That's how my Dr. prescribed it for me.

Link to comment
Share on other sites

I started Flonase mid-taper with no issues. However, I stopped it a few months after I jump and had a wave right away. I'm not sure if it is related or not but there are some sxs that some get from stoping nasal steroids so it could have been related to my still sensitive CNS. Good luck!
Link to comment
Share on other sites

Thank you for sharing your experiences.  I just need something to reduce the inflammation in my sinuses....the headaches are sooo bad.  I can barely get myself to do anything.....of course I push myself, but it's not easy.

 

I think I'm going to try one squirt once a day and see how I do. I'll also get some extra strength motrin/tylenol for the pain.  Thanks again!  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...